# SDR SWAA2023041213606

- Difficulty date: March 7, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 38,869 hours, 23,696 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FWD I/B LAV FITTING AND SURROUNDING FLOOR BEAM STRUCTURE; LBL 13; BS 303.5 AND WL 208<[01] UPDATED STEPS 1 - 5.;[02] UPDATED MEASUREMENT TABLE; FOUND INTERCOSTAL TO BE OUT OF LIMITS DUE TO 100% MATERIAL LOSS PER SRM 53-10-51-1A-1;[03] VERIFIED CORRECTIVE ACTION #2;[04] UPDATED STEPS 7-10;[05] UPON FURTHER INVESTIGATION OF LAV HARDPOINT FITTING; CORROSION FOUND TO BE ON BEAM STRUCTURE ONLY.;[06] VERIFIED CORRECTIVE ACTION #5;[07] PARTIAL UPDATE OF STEP 6;[08] REMOVED FASTENERS IN BS 312 FLOOR BEAM COMMON TO BL 0 INTERCOSTAL FOR ACCESS PER SRM 51-40-02;[09] COMPLETED STEP 11.;[10] APPLIED CIC TO NEW INTERCOSTAL PER AMM 51-21-99 AT 19:30 UTC ON 14 MAR 2023;[11] COMPLETED STEP 11;[12] OK TO INSTALL NEW INTERCOSTAL;[13] CERTIFY;[14] LOCATED AND DRILLED NEW INTERCOSTAL AT BS294 - BS312; LBL12; WL 208 PER SRM 51-40-05-0OG-0 AND DWG 141A5600. OK TO INSTALL;[15] LOCATE AND DRILL SOLD ON STEP 11.;[16] CERTIFY;[17] OK TO INSTALL INTERCOSTAL GIVEN. PARTIAL STEP 10;[18] UPDATED STEP 10;[19] CERTIFY;[20] REOPENED STEP 4;[21] VERIFIED STEP 10;[22] UPDATED STEPS 1 -9;[23] VERIFIED ALL AMT STEPS COMPLETE.;[24] UPDATED STEP 4;[25] VERIFIED STEPS 1-9
